# SDR ASAA2023060843496

- Difficulty date: June 8, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N942AK
- Make and model: Boeing 737-9
- Aircraft serial: 44102
- Aircraft time: 3,694 hours, 1,072 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

OVERHEAT ON RIGHT SIDE WINDOW HEAT ON THE GROUND.  GROUNDED - YES. RESET AND EXTINGUISHED WITH THE QRH.
